We need just a little extra information

    As a VIPPS accredited pharmacy licensed and/or authorized in all 50 states, pharmacy regulation requires us to ask for your shipping zip code.

    Contac Night Maximum Strength Cold, Flu Relief Caplets - 24ct

    Contac Night Maximum Strength Cold, Flu Relief Caplets - 24ct

    Product ID: A10140895

    Price: Select Quantity Below

    Out of Stock
    - Select Quantity -
    1 
    $8.70
    Select
    2 
    $16.40
    Select
    3 
    $24.10
    Select
    Custom Quantity
    Select

    Product Summary

    • Helps to reduce severe cold, flu and nasal congestion
    • Helps relieve sore throat, body aches and fever
    • Restful relief

    Description:

    At night, cold and flu symptoms can feel the most intense, and a stuffy nose or sneezing can make it impossible to fall asleep. Contac® Cold + Flu Night delivers powerful relief from multiple symptoms in a single does – and at the highest possible strength without a prescription. Get relief from the stuff that keeps you up at night, and wake up refreshed.

    Directions:

    Use as directed per package insert.

    Ingredients:

    Active Ingredients: Acetaminophen 500mg Pain reliever/Fever reducer, Phenylephrine hydrochloride 5mg Nasal decongestant, Chlorpheniramine maleate 2mg Antihistamine Inactive Ingredients: Carnauba wax, crospovidone, D&C yellow #10 aluminum lake, FD&C yellow #6 aluminum lake, microcrystalline cellulose, polyethylene glycol, polyvinyl alcohol, povidone, starch, stearic acid, talc, titanium dioxide.

    Healthcare savings, delivered

    VIPPS Accredited & Certified

    HealthWarehouse.com is a VIPPS accredited pharmacy based in Florence, Kentucky. We're licensed and/or authorized to sell prescriptions in all 50 states and the District of Columbia and have become America’s Trusted Online Pharmacy since 2008. For more information about how we’re revolutionizing pharmacy, one prescription at a time, click here.

    VIPPS